# SDR DLM88040903

- Difficulty date: September 19, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 40,080 hours, 31,221 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Part number: D233920
- Part serial: NA
- Condition: Chafed
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

A/C CAME IN WITH A BATTERY CHARGER C/B POPPING.  WHILE REPLACING THE BATTERY CHARGER FOUND THAT THE BATTERY CABLE HAD CHAFED AND BURNT A .25 X .75 INCH AREA IN THE REMOTE BATTERY C/B STAND.  REPLACED CABLE AND CHARGER.
